Bulletin of the American Mathematical Society

On simple groups of order $5 \cdot 3^a \cdot 2^b$

Richard Brauer

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 900-903.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Brauer, Richard. On simple groups of order $5 \cdot 3^a \cdot 2^b$. Bull. Amer. Math. Soc. 74 (1968), no. 5, 900--903. https://projecteuclid.org/euclid.bams/1183529922

Export citation


  • 1. R. Brauer, On groups whose order contains a prime number to the first power, I, Amer. J. Math 64 (1942), 401-420.
  • 2. R. Brauer, Zur Darstellungstheorie der endlichen Gruppen. I, II, Math. Z. 63 (1956), 406-444; 72 (1959), 5-46.
  • 3. R. Brauer and W. Feit, On the number of irreducible characters of finite groups in a given block, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 361-365.
  • 4. R. Brauer and H. F. Tuan, On simple groups of finite order, Bull. Amer. Math. Soc. 51 (1945), 756-766.
  • 5. E. C. Dade, Blocks with cyclic defect group, Ann. of Math. 84 (1966), 20-48.
  • 6. J. G. Thompson, Nonsolvable finite groups all of whose local subgroups are solvable, Cf. also J. G. Thompson, Some simple groups, Symposium on Group Theory; Harvard University, April 1963.